# SDR QXEA9600175

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Strip Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS FROM SEATS 3 TO 6 ARE INOP.  SHORTED SECTION OF STRIP LIGHTING WAS REPLACED AND STRIP LIGHT OPS CHECKED GOOD.
